# SDR HEEA063167

- Difficulty date: August 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N437PH
- Make and model: Bell 407
- Aircraft serial: 53072
- System (JASC): 3212 · Emergency Flotation Section
- Part: Cover
- Part number: 406015043101
- Condition: Corroded
- Location: Float
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER HAD CORROSION.
